# SDR HNAA2012040900722

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 59,325 hours, 66,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN LAVATORY SOUNDED CONTINUOUSLY. STOPPED WHEN AIRSTAIR DOOR OPEN.  INSPECTED LAV SMOKE DETECTOR. NO DEFECTS NOTED. CLOSED CABIN DOOR AND RAN APU WITH BLEED AIR ON.NO DEFECTS. RAN BOTH ENGINES BLEED AIR ON. NO DEFECTS. NO SMOKE OR ODOR PRESENT. LAV LIGHTS NO DEFECTS. OKAY FOR SERVICE.  APU BLEED PLACED ON MEL AS PRECAUTION.
